Autors: Karandjulov, L. I., Stoyanova, Y. P.
Title: Problem of Cauchy for linear singularly perturbed impulsive systems
Keywords: initial value problem, impulses, singularly perturbed systems, generalized inverse matrices and projectors.

Abstract: An initial value problem for singularly perturbed systems of ordinary differential equations is considered in a critical case. A unique asymptotic expansion of the solution is constructed by the method of boundary functions and generalized inverse matrices and projectors under some additional conditions.

References

  1. Bainov D.D. and Covachev V., 1994, Impulsive differential equations with small parameter, Singapore, World Scientific Publishing Co. Ptc. Ltd.
  2. Halanaj A. and Veskler O., 1981, Theory of impulsive systems, Moscow, Mir
  3. Karandjulov L.I., 1999, Generalized Cauchy problem for linear pulse differential systems. In: Proceedings of twenty eighth Spring Conference Mathematics and Education in Mathematics, Montana, Bulgaria,, April 5 - 8 1999, <Sofia>, Union Of Bulgarian Mathematicians
  4. Nached M.Z., 1976, Generalized Inverse and Applications, New York, San Francisco, London, Acad. Press
  5. Penrose R., 1955, A generalize inverse for matrices, Proc. Cambrige Philos. Soc., Volume 51, pp. 406-413
  6. Penrose R., 1956, On best approximate solution on linear matrix equation, Proc. Cambrige Philos. Soc., Volume 52, pp. 17-19
  7. Samoilenko A.M. and Perestyik N.A., 1987, Differential equations with impulse actions, Kiev, Visca Skola
  8. Vasil'eva A.B. and Butuzov V.F., 1973, Asymptotic expansions of solution of singularly perturbed equations, Moscow, Nauka
  9. Vasil'eva A.B. and Butuzov V.F., 1978, Singularly perturbed equations in critical case, Moscow, Moscow State University

Issue

Univ. Mishcolc. Inst. Math.,Mathematical Notes, vol. 3, issue 1, pp. 25 – 37, 2002, Hungary, ISBN ISSN 1586-8850

Цитирания (Citation/s):
1. Antonov, A., Dishliev, A. A., Dishliev, A. B., & Nenov, S. (2017). Mathematical Modeling of Discontinuous Processes, Scientific Research Publishing, Inc. USA. ISBN: 978-1-61896-439-7 (paper), ISBN: 978-1-61896-440-3 (e-book), Монография - 2017 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science
2. A. Dishliev, K. Dishlieva, CONTINUOUS DEPENDENCE AND STABILITY OF SOLUTIONS OF IMPULSIVE DIFFERENTIAL EQUATIONS ON THE INITIAL CONDITIONS AND IMPULSIVE MOMENTS, International Journal of Pure and Applied Mathematics, Vol. 70 No.1, 2011, 39-64. ISSN 1311-8080 (printed version), ISSN 1314-3395 (on-line version), SJR=0.121. - 2011 - в издания, индексирани в Scopus или Web of Science
3. A. Dishliev, K. Dishlieva, S. Nenov, Specific asymptotic properties of the solutions of impulsive differential equations. Methods and applications, Academic Publications Ltd, 2012. ISBN: 978-954-2940-09-8 - 2012 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science
4. Катя Дишлиева, ВЪРХУ КАЧЕСТВЕНАТА ТЕОРИЯ НА ИМПУЛСНИ ДИФЕРЕНЦИАЛНИ УРАВНЕНИЯ И ПРИЛОЖЕНИЯ. Дисертация за придобиване на образователната и научна степен “доктор” по научна специалност 4.5. Математика (Диференциални уравнения), София, 2011. - 2011 - в български издания
5. Сашка Петкова, ФУНДАМЕНТАЛНИ, КАЧЕСТВЕНИ И ОПТИМИЗАЦИОННИ ЗАДАЧИ ЗА ДИФЕРЕНЦИАЛНИ УРАВНЕНИЯ С ПРОМЕНЛИВА СТРУКТУРА И ИМПУЛСИ . Дисертация за придобиване на образователната и научна степен “доктор” по научна специалност 4.5. Математика (Математическо моделиране и приложения на математиката), София, 2013. - 2013 - в български издания
6. Димитър Стойков, МЕТОД НА ГРАНИЧНИТЕ УРАВНЕНИЯ ЗА УСТОЙЧИВОСТ НА ИМПУЛСНИ ДИФЕРЕНЦИАЛНИ УРАВНЕНИЯ. Дисертация за придобиване на образователната и научна степен “доктор” по научна специалност 4.5. Математика (Диференциални уравнения), София, 2014. - 2014 - в български издания

Вид: пленарен доклад в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Google Scholar